CureZone   Log On   Join
Re: 6 days post Mirena IUD
 

Free Clark DVD!
An amazing video about the Clark protocol that will open your eyes! An...



Clarkia Extra Strong
Clarkia Tincture 2 oz, 4 oz, 8 oz, and 16 oz


More
Jane123 Views: 2,913
Published: 11 years ago
 
This is a reply to # 1,628,238

Re: 6 days post Mirena IUD


Sinus problems are a side effect. I'm sure it will take your body awhile to realize it's gone and for your hormones to readjust.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

0.203 sec, (1)